Growth Update!
Monday, February 08, 2010 | 6 comments

It's been two months since the last update! Sorry for the hiatus, lovelies. We'll be updating more frequently now. Anyway, I am one month away from my first year ful...

Read full entry →
3 comments

Birth control pills (and yes, Emergency Contraception too) can actually cause hair loss. Although it doesn't happen to every woman on birth control, it is still a possible side effect. Be careful!




3 comments

AshleyCamille says
February 5, 2009 at 1:01 PM

Oh no! :( Oh well, i'd rather have to work a little harder for a full head of hair than be stuck with a child when i'm not ready anyday. :/

KurlyQue says
February 6, 2009 at 2:04 PM

I agree with that one..I think I will just to take the risk.

Aggie says
February 9, 2009 at 12:36 PM

I most definitely agree with the last 2 posts. As a matter of fact, I read in an article last week that hair loss from birth control is more likely to occur in women who are already predisposed to having hair loss in their family of women. Also the type of birth control used also affects who loses their hair. The article went on to say to keep the hormonal dosage low to avoid excessive hair loss and definitey stay away from the vaginal insert-type birth control methods.

Post a Comment